MathSciNet Relay Station
MathSciNet bibliographic data
MR1804528 (2002i:28006) 28A75 (28A78 42B25 46E30)
Katz, Nets Hawk; Łaba, Izabella; Tao, Terence An improved bound on the Minkowski dimension of Besicovitch sets in ${\bf R}\sp 3$. Ann. of Math. (2) 152 (2000), no. 2, 383–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement